Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi Sir, I have anxiety disorder since 11 years and after that I suffered from high bp. I was on medication. I was taking 100 mg+ 50 mg of tenormin. Currently I am taking axid 100 3 times a day. Clonam 2. Twice a day and qutan 25 at night for sleep. Its all under doctor supervision. Now I am little fine so I reduce to tenormin 75 mg per day. But I am facing some issue I have heart rate of 53bpm .i heard that low heart rate is very dangerous .i m feeling uncomfortable in my head .may be I have lightheadedness. I am not feeling dizzy. I do not know what to do. Its because of anxiety or because of low heart rate. I think my anxiety is growing again. I have reduced tenormin to 25 mg. Now I am taking tenormin 50 mg only with cold 5 mg. Pls help me. I just want ti know is it because of low heart rate. Please help me.

1 Doctor Answered
Hi Sir, I have anxiety disorder since 11 years and after ...
Dear lybrate-user, Thanks for reaching out. Low heart rate and feelings of dizziness is unlikely to be associated with relapse of anxiety disorder. Anxiety will usually lead to higher heart rate rather than low. The fact that you are concerned about the corelation is a normal anxiety which anyone would have. That said, yes low heart rate can be due to tebormin, which contains atenolol. I am not sure why it was added as a medication for raised BP, because its usually not the first choice. There could also be other reasons like some cardiac issue or simple dehydration. Would need to get a thorough history to advice on specifics. Suggest you see a doctor or set up an appointment with me on Lybrate. I will be happy to help.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.